# SDR E4EB2015FA0000573

- Difficulty date: June 3, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE INBD RUB PLATE HAS POPPED AND CRACKED RIVETS. FOUND EXFOLIATED SKIN UNDER PLATE.
